Baghdad Science Journal | Current Issue

Volume 15 - Issue 3

(18 Articles)

(P) ISSN:2078-8665

(E) ISSN:2411-7986

 English  /  عربي


2018 > Issue 1 > Volume 15

On Fully Stable Banach Algebra Modules and Fully Pesudo Stable Banach Algebra Modules

Samira Naji Kadhim

Abstract:

The concept of fully pseudo stable Banach Algebra-module (Banach A-module) which is the generalization of fully stable Banach A-module has been introduced. In this paper we study some properties of fully stable Banach A-module and another characterization of fully pseudo stable Banach A-module has been given..

Keywords:

fully stable Banach A-modules, the algebra of endomorphism of a fully stable Banach A-module, fully pseudo stable Banach A-module..

Published Date:04/03/2018 | Total Downloads:(23) | Doi:( http://dx.doi.org/10.21123/bsj.2018.15.1.0102 )